# SDR CA111109002

- Difficulty date: November 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,397 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 85430010003
- Condition: Departed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE TOP PANEL 412CT WAS FOUND NEAR A RUNWAY THRESHOLD BY LOCAL AIRPORT AUTHORITY. IT WAS QUICKLY TRACED BACK TO THE AIRCRAFT. THE PANEL WAS INSPECTED AND FOUND SERVICEABLE. IT WAS SHIPPED TO THE STATION WHERE THE AIRCRAFT WAS SITTING AND INSTALLED. THE AIRCRAFT WAS INSPECTED AND RELEASED FOR SERVICE. THE PANEL WAS REMOVED THE PREVIOUS DAY TO ACCESS AN ELECTRICAL CONNECTOR.
